Hail, Bulloch
- When
- June 4, 6:55 PM EST
- Where
- Bulloch County, Clito
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.517, -81.767
2 hail, 2 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 4, 1:49 PM EST, 5 hours 6 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 249 PM EDT SUN JUN 4 2006 .SHORT TERM /THIS AFTERNOON/...ATMOSPHERE REMAINS UNFAVORABLE FOR STORMS THIS AFTERNOON PER CAP ON KCHS 12Z SOUNDING AND SURFACE DEWPOINTS IN THE UPPER 50S AWAY FROM THE IMMEDIATE COAST. THUS...EXPECT A QUIET EVENING. CONDITIONS WILL CHANGE OVERNIGHT AS A MID LEVEL LOW PRESSURE SYSTEM AND ASSOCIATED SHORT WAVE DIG RAPIDLY INTO THE SOUTHEASTERN STATES. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO MOVE INTO CWFA FROM THE NORTHWEST PRIMARILY AFTER MIDNIGHT. CAN NOT RULE OUT SOME LARGE HAIL BUT WILL NOT INCLUDE SEVERE WORDING DUE TO UNFAVORABLE TIME OF DAY. WILL HAVE CHANCE POPS FOR MOST OF SOUTH CAROLINA ZONES AND SLIGHT CHANCE FOR SOUTHEAST GEORGIA. OVERNIGHT ACTIVITY SHOULD PUSH OFF THE COAST ON MONDAY MORNING. WITH COLD MID LEVEL TEMPERATURES...EXPECT A FEW TSTMS TO REDEVELOP BY MONDAY AFTERNOON. ISOLATED LARGE HAIL WILL BE POSSIBLE. PREFER THE DRIER GFS SOLUTION FOR MONDAY NIGHT AS THE NAM LOOKS TOO WET WITH DRIER SURFACE AIR PUSHING INTO THE THE AREA. && .LONG TERM /TUESDAY THROUGH SUNDAY/...GUIDANCE IN PRETTY GOOD AGREEMENT THROUGH TUE...THEN BEGINS TO DIVERGE A BIT. CANNOT RULE OUT AN ISOLD SH/TSTM THU AFTN/EVE ACROSS NRN SECTIONS OF THE CWA AS UPPER TROUGH SWINGS OFF THE COAST BUT DEEP N/NW FLOW POINTS TWD MAINTAINING A DRY FCST. THE GFS SHOWS ADDITIONAL ENERGY DROPPING INTO THE BACK SIDE OF THE DEPARTING UPPER TROUGH ON WED...AND LASTING INTO FRI OVER THE AREA...WHILE THE ECMWF MAINTAINS UPPER RIDGING OVER THE WRN/CNTRL GULF COAST STATES WITH A DRIER NW FLOW ALOFT OVER OUR CWA. EITHER WAY...LOOKS LIKE THE RETURN OF THE BERMUDA HIGH OFF THE SE COAST WILL HELP SLOWLY BRING LOW LVL MOISTURE BACK TO THE AREA BEGINNING WED. ALTHO TYPICAL AFTN SH/TSTMS ALONG THE SEA BREEZE ARE CERTAINLY POSSIBLE BEGINNING THU...WUD PREFER TO MAINTAIN A DRY FCST FOR THU AND EVEN INTO FRI AS ACTIVITY MAY ONLY BE WORTHY OF SLGT CHC POPS ANYWAY...ESPCLY IF THERE IS NO UPPER AIR SUPPORT. MEDIUM RANGE GUIDANCE DOES SHOW A FRONTAL BNDRY SAGGING S TWD THE CWA SAT...ALTHO THE GFS KEEPS THE FRONT FARTHER N THAN THE ECMWF/DGEX. FEEL SLGT CHC POPS ARE WARRANTED SAT EVEN IF JUST THE SEA BREEZE IS A PLAYER...BUT WILL ONLY INCLUDE THEM ACROSS OUR SC ZONES ATTM. WILL INCLUDE SLGT CHC POPS EVERYWHERE ON SUN FOR FRONTAL/SEA BREEZE-RELATED PRECIP. BELOW NORMAL TEMPS TUE WILL RETURN TO AOA NORMAL LVLS WED-SUN...AT LEAST WITH REGARDS TO HIGHS. LOWS LOOK TO BE AOB NORMAL WED/THU MORNINGS. && .MARINE...VERY QUIET CONDITIONS ACROSS THE COASTAL WATERS. SOUTH TO SOUTHEAST FLOW WILL BECOME SOUTHWEST OVERNIGHT AND THEN NORTHERLY ON MONDAY MORNING. SEAS WILL REMAIN IN THE 1 TO 2 FT RANGE THROUGH MONDAY NIGHT. NO MAJOR MARINE CONCERNS TUE-FRI. MODERATE OFFSHORE FLOW TUE WILL BECOME MORE ONSHORE THE REMAINDER OF THE WEEK AS THE BERMUDA HIGH BEGINS TO DOMINATE. THE HIGHEST SPEEDS /AROUND 15 KT/ WILL MOST LIKELY REMAIN ALONG THE COAST IN ASSCN WITH THE AFTN SEA BREEZE WED-FRI. SEAS WILL REMAIN AOB 3 FT THRU MUCH OF THE PERIOD. && .AVIATION...VFR CONDITIONS EXPECTED THROUGH 18Z MONDAY. WILL NEED TO WATCH FOR THUNDERSTORMS TONIGHT AND EARLY MONDAY. HAVE INCLUDE A CB THEN FOR BOTH SITES BUT INCLUDED NO RESTRICTIONS FOR NOW. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SCW/RJB
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 425 AM EDT SUN JUN 4 2006 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-051030- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 425 AM EDT SUN JUN 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TODAY AND TONIGHT. .STRONG THUNDERSTORMS...THERE IS A SLIGHT CHANCE STRONG THUNDERSTORMS ACROSS PARTS OF SOUTHEAST SOUTH CAROLINA DURING TONIGHT. GUSTY WINDS...LIGHTNING AND SMALL HAIL ARE THE MAIN WEATHER HAZARDS. PLEASE REFER TO THE DAY 1 CONVECTIVE OUTLOOK ISSUED BY THE STORM PREDICTION CENTER FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. .STRONG THUNDERSTORMS...THERE IS A SLIGHT CHANCE OF A FEW STRONG THUNDERSTORMS ACROSS PARTS OF THE AREA MONDAY AFTERNOON AND EVENING. SMALL HAIL IS THE MAIN WEATHER HAZARD. PLEASE REFER TO THE DAY 2 CONVECTIVE OUTLOOK ISSUED BY THE STORM PREDICTION CENTER FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED DURING TONIGHT. 33
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 743 PM EDT SUN JUN 4 2006 GAZ100-050030- BULLOCH- 743 PM EDT SUN JUN 4 2006 ...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY THROUGH 830 PM EDT... AT 743 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER HUNTINGTON...OR ABOUT 3 MILES NORTH OF STATESBORO...MOVING NORTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND HUNTINGTON...CLITO...AND EUREKA THROUGH 830 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED.
The Charleston,SC radar (KCLX), 70 km away, was scanning. The volume nearest the first event began at 23:55 UTC.
2 hail, 2 thunderstorm wind. Local standard time, as filed.
Trees down on Lanier St, Harry Hagan Street.
Numerous trees down on I-95 at exit 104.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2006Every state in 2006This day in weather historyWarnings in Georgia, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5517611, 5517610, 5517609, 5517612.